Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 89, NWS Tallahassee, FL

October 5, 201016 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Oct 5, 2010, 2:01 PM CDT for 16 counties in Florida; 5 counties in Alabama. It took effect at Oct 6, 2010, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 5, 2010, 2:01 PM CDT (19:01 UTC)
In effect from
Oct 6, 2010, 12:00 PM CDT
Expired
Oct 6, 2010, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL
All 21 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1734 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WWUS82 KTAE 051901
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 PM EDT TUE OCT 5 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT
/6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND
BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY AND HIGH DISPERSIONS...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE
COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT
AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF
500 OR HIGHER...

...A RED FLAG WARNING IS EFFECT FROM 1 PM EDT /NOON
CDT/ WEDNESDAY AFTERNOON THROUGH 8 PM EDT /7 PM CDT/ WEDNESDAY
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND POSSIBLE 
HIGH DISPERSIONS...

...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON
AND EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND POSSIBLE
HIGH DISPERSIONS...

.THE VERY DRY AIRMASS WILL REMAIN IN PLACE THROUGH THE NEXT
SEVERAL DAYS WITH HUMIDITY LEVELS DROPPING WELL INTO THE 20S THE
NEXT TWO AFTERNOONS. WILL UPGRADE THE WEDNESDAY FIRE WX WATCH FOR
FLORIDA TO A WARNING AND ADD A WATCH FOR THURSDAY. WINDS ARE
FORECAST TO REMAIN BELOW 10 MPH ACROSS SE ALABAMA ON
WEDNESDAY...SO NO HEADLINES ARE NECESSARY AT THIS TIME.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-062115-
/O.UPG.KTAE.FW.A.0075.101006T1700Z-101006T2300Z/
/O.NEW.KTAE.FW.W.0089.101006T1700Z-101007T0000Z/
/O.NEW.KTAE.FW.A.0076.101007T1700Z-101007T2300Z/
/O.CON.KTAE.FW.W.0088.000000T0000Z-101005T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
301 PM EDT TUE OCT 5 2010 /201 PM CDT TUE OCT 5 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-052300-
/O.CON.KTAE.FW.W.0088.000000T0000Z-101005T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
201 PM CDT TUE OCT 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
291 
WWUS82 KTAE 060907
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
507 AM EDT WED OCT 6 2010

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON THROUGH 8 PM EDT /7 PM CDT/ THIS EVENING FOR ALL
OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW
RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR
GREATER AND KBDI VALUES OF 500 OR HIGHER...

...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON AND
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON AND
EVENING FOR ALL OUR SOUTHEAST ALABAMA ZONES DUE TO THE POSSIBLE 
COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT
WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER...

.THE VERY DRY AIRMASS WILL REMAIN IN PLACE WITH HUMIDITY LEVELS
DROPPING WELL INTO THE UPPER TEENS TO AROUND 20 PERCENT THE NEXT
TWO AFTERNOONS. RED FLAG WARNING CRITERIA WILL BE MET FOR OUR
ALABAMA AND FLORIDA ZONES TODAY SO A RED FLAG WARNING IS IN
EFFECT. THE DRY CONDITIONS WILL ALSO OCCUR OVER OUR GEORGIA ZONES
BUT WE WILL NOT MEET THE WIND CRITERIA. ON THURSDAY WE WILL SEE
SIMILAR CONDITIONS SO A FIRE WEATHER WATCH IS IN PLACE FOR OUR
ALABAMA AND FLORIDA ZONES.

ALZ065>069-061930-
/O.EXA.KTAE.FW.W.0089.101006T1700Z-101007T0000Z/
/O.EXA.KTAE.FW.A.0076.101007T1700Z-101007T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
407 AM CDT WED OCT 6 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY
AFTERNOON THROUGH THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-061930-
/O.CON.KTAE.FW.W.0089.101006T1700Z-101007T0000Z/
/O.CON.KTAE.FW.A.0076.101007T1700Z-101007T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
507 AM EDT WED OCT 6 2010 /407 AM CDT WED OCT 6 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BARRY
132 
WWUS82 KTAE 061859
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT WED OCT 6 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION
OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF
10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER...

...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON AND
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON AND
EVENING FOR ALL OUR SOUTHEAST ALABAMA ZONES DUE TO THE POSSIBLE 
COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT
WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON AND
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.VERY DRY CONDITIONS WILL CONTINUE THROUGH FRIDAY BEFORE LOW
LEVEL MOISTURE GRADUALLY BEGINS TO INCREASE. RED FLAG CONDITIONS
ARE EXPECTED ACROSS FLORIDA BOTH THURSDAY AND FRIDAY AFTERNOON.
THEREFORE...THURSDAYS WATCH HAS BEEN UPGRADED TO A WARNING AND A
WATCH HAS BEEN ADDED FOR FRIDAY. FOR SOUTHEAST ALABAMA...HUMIDITY
AND WINDS WILL BE VERY CLOSE TO CRITERIA ON THURSDAY SO HAVE
UPGRADED THE CURRENT WATCH TO A WARNING. BY FRIDAY...HIGH PRESSURE
IS FORECAST TO BUILD OVERHEAD WITH WINDS REMAINING AROUND 5 MPH OR
LOWER. THEREFORE...WILL NOT ISSUE A WATCH FOR SOUTHEAST ALABAMA AT
THIS TIME.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-070300-
/O.UPG.KTAE.FW.A.0076.101007T1700Z-101007T2300Z/
/O.NEW.KTAE.FW.W.0090.101007T1700Z-101007T2300Z/
/O.NEW.KTAE.FW.A.0077.101008T1700Z-101008T2300Z/
/O.CON.KTAE.FW.W.0089.000000T0000Z-101007T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
259 PM EDT WED OCT 6 2010 /159 PM CDT WED OCT 6 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-070300-
/O.UPG.KTAE.FW.A.0076.101007T1700Z-101007T2300Z/
/O.NEW.KTAE.FW.W.0090.101007T1700Z-101007T2300Z/
/O.CON.KTAE.FW.W.0089.000000T0000Z-101007T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
159 PM CDT WED OCT 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT THURSDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 5, 8:44 AM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Oct 5, 8:44 AM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
944 AM EDT TUE OCT 5 2010

.UPDATE...
THE UPPER LEVEL PATTERN OVER THE U.S. THIS MORNING IS A TALE OF
TWO CLOSED LOWS WITH A RIDGE IN BETWEEN. ONE CLOSED LOW IS
CENTERED OVER SOUTHERN CALIFORNIA AND THE OTHER IS CENTERED JUST
SOUTH OF PITTSBURGH. THE RIDGE IS CENTERED OVER THE CENTRAL U.S.
THE LOCAL AREA IS UNDER THE INFLUENCE OF DRY NORTHERLY FLOW WITH
SURFACE HIGH PRESSURE CENTERED OVER ILLINOIS. THE MORNING KTAE
SOUNDING CONTINUES TO SHOW THIS DRY AIR WITH A PRECIPITABLE WATER
VALUE OF ONLY 0.25 INCHES. IT WILL BE ANOTHER SUNNY AND DRY DAY
WITH MAX TEMPS THIS AFTERNOON TOPPING OUT IN THE MID TO UPPER 70S
FOR MOST LOCATIONS. THIS IS BELOW THE NORMAL HIGH OF 84 DEGREES
FOR TALLAHASSEE FOR THIS TIME OF YEAR.

&&

.AVIATION...
WITH HIGH PRESSURE FIRMLY IN CONTROL...VFR CONDITIONS WILL PREVAIL
THROUGH THE FORECAST PERIOD AT ALL TERMINALS. MAY SEE A FEW GUSTS
TO 15-18 KNOTS EARLY THIS AFTERNOON.

&&

.MARINE...
A CHECK OF THE LOCAL BUOYS THIS MORNING REVEALS WINDS GENERALLY
BETWEEN 15 AND 20 KNOTS WITH SEAS AROUND 4 FEET. THE HIGHEST WINDS
AND SEAS ARE LOCATED BEYOND 20 NAUTICAL MILES OFFSHORE. EXPECT THESE
WINDS TO DECREASE A COUPLE OF KNOTS ON AVERAGE THIS AFTERNOON ONLY
TO INCREASE SLIGHTLY AGAIN TONIGHT WITH ANOTHER NORTHERLY WIND SURGE.
THEREFORE...WILL KEEP THE SMALL CRAFT EXERCISE CAUTION HEADLINE GOING
FOR THE OFFSHORE WATERS BEYOND 20 NAUTICAL MILES AND LET IT DROP FOR
THE NEAR SHORE WATERS FOR THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   77  44  80  44  84 /   0   0   0   0   0
PANAMA CITY   76  52  80  53  84 /   0   0   0   0   0
DOTHAN        75  44  78  46  82 /   0   0   0   0   0
ALBANY        75  45  78  46  84 /   0   0   0   0   0
VALDOSTA      76  46  77  46  82 /   0   0   0   0   0
CROSS CITY    80  46  80  46  82 /   0   0   0   0   0
APALACHICOLA  76  50  78  50  83 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM
     EDT /6 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
     CALHOUN...CENTRAL WALTON...COASTAL BAY...COASTAL DIXIE...
     COASTAL FRANKLIN...COASTAL GULF...COASTAL JEFFERSON...
     COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...HOLMES...
     INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...
     INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
     WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     SOUTH WALTON...WASHINGTON.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL
     GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
     WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
     INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
     TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
     WASHINGTON.

GM...NONE.

&&

SHORT TERM/MARINE...DVD
AVIATION...CAMP
Hazardous weather outlook, Oct 5, 3:11 AM CDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 AM EDT TUE OCT 5 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-052200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
411 AM EDT TUE OCT 5 2010 /311 AM CDT TUE OCT 5 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

MARINERS SHOULD EXERCISE CAUTION THIS MORNING AND AGAIN TONIGHT
ACROSS THE LOCAL WATERS. LOW RELATIVE HUMIDITY ALONG WITH HIGH
DISPERSION VALUES WILL AID THE SPREAD AND GROWTH OF ANY WILDFIRES
THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

CONDITIONS WILL REMAIN DRY THROUGH MOST...IF NOT ALL OF THE
FORECAST PERIOD. THE MAIN HAZARDS WILL BE RELATED TO FIRE WEATHER.
LOW RELATIVE HUMIDITY WILL CONTINUE EACH AFTERNOON WHICH WOULD AID
THE SPREAD AND GROWTH OF WILDFIRES.

WINDS WILL REMAIN ELEVATED ACROSS THE COASTAL WATERS THROUGH
WEDNESDAY MORNING...ESPECIALLY ACROSS THE OFFSHORE SEGMENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 2:01 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr

Nearby

Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.